# SDR QR9R2025040900001

- Difficulty date: April 9, 2025
- Submitted: April 9, 2025
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 9155
- Aircraft time: 4,864 hours
- System (JASC): 6240 · Main Rotor Indicating System
- Part: Sensor
- Part number: 430106202
- Condition: Faulty
- Location: Rotor Speed
- Stage of operation: CR
- How discovered: V
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

LOW ROTOR RPM LIGHT ON THE WU WITH ASSOCIATED TONE CAME ON INADVERTANTLY 6 TIMES DURING A 30 MINUTE FLIGHT. DURING TROUBLESHOOTING OF MAIN ROTOR RPM SYSTEM, FOUND RPM MONITORING SYSTEM TO BE WORKING. RPM SENSOR IS AT FAULT. REMOVED AND REPLACED SPEED PICK-UP (NR SENSOR) IAW AMM 62-41-00, 4-1. MOC SUCCESSFULLY C/W IAW AMM 05-60-00,6-1.
